Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015 (2015), Article ID 468648, 8 pages
http://dx.doi.org/10.1155/2015/468648
Research Article

Positive Solutions for Systems of Second-Order Difference Equations

1Department of Mathematics, Baylor University, Waco, TX 76798-7328, USA
2Department of Mathematics, Gheorghe Asachi Technical University, 700506 Iasi, Romania

Received 17 March 2015; Accepted 30 August 2015

Academic Editor: Miguel Ángel López

Copyright © 2015 Johnny Henderson and Rodica Luca. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. G. Kelley and A. C. Peterson, Difference Equations. An Introduction with Applications, Academic Press, San Diego, Calif, USA, 2nd edition, 2001. View at MathSciNet
  2. V. Lakshmikantham and D. Trigiante, Theory of Difference Equations: Numerical Methods and Applications, vol. 181 of Mathematics is Science and Engineering, Academic Press, Boston, Mass, USA, 1988.
  3. G. A. Afrouzi and A. Hadjian, “Existence and multiplicity of solutions for a discrete nonlinear boundary value problem,” Electronic Journal of Differential Equations, vol. 2014, no. 35, pp. 1–13, 2014. View at Google Scholar
  4. D. R. Anderson, “Solutions to second-order three-point problems on time scales,” Journal of Difference Equations and Applications, vol. 8, no. 8, pp. 673–688, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. R. I. Avery, “Three positive solutions of a discrete second order conjugate problem,” Panamerican Mathematical Journal, vol. 8, no. 2, pp. 79–96, 1998. View at Google Scholar · View at MathSciNet
  6. W.-S. Cheung and J. Ren, “Positive solutions for discrete three-point boundary value problems,” The Australian Journal of Mathematical Analysis and Applications, vol. 1, pp. 1–7, 2004. View at Google Scholar · View at MathSciNet
  7. C. S. Goodrich, “Existence of a positive solution to a nonlocal semipositone boundary value problem on a time scale,” Commentationes Mathematicae Universitatis Carolinae, vol. 54, no. 4, pp. 509–525, 2013. View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. R. Graef, L. Kong, and M. Wang, “Multiple solutions to a periodic boundary value problem for a nonlinear discrete fourth order equation,” Advances in Dynamical Systems and Applications, vol. 8, no. 2, pp. 203–215, 2013. View at Google Scholar · View at MathSciNet
  9. J. R. Graef, L. Kong, and M. Wang, “Existence of multiple solutions to a discrete fourth order periodic boundary value problem,” Discrete and Continuous Dynamical Systems, supplement, pp. 291–299, 2013. View at Google Scholar · View at Scopus
  10. A. Iannizzotto and S. A. Tersian, “Multiple homoclinic solutions for the discrete p-Laplacian via critical point theory,” Journal of Mathematical Analysis and Applications, vol. 403, no. 1, pp. 173–182, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. W. T. Li and H. R. Sun, “Positive solutions for second-order m-point boundary value problems on times scales,” Acta Mathematica Sinica, vol. 22, no. 6, pp. 1797–1804, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. J. Rodriguez, “Nonlinear discrete Sturm-Liouville problems,” Journal of Mathematical Analysis and Applications, vol. 308, no. 1, pp. 380–391, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. H.-R. Sun and W.-T. Li, “Positive solutions for nonlinear three-point boundary value problems on time scales,” Journal of Mathematical Analysis and Applications, vol. 299, no. 2, pp. 508–524, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. D.-B. Wang and W. Guan, “Three positive solutions of boundary value problems for p-Laplacian difference equations,” Computers & Mathematics with Applications, vol. 55, no. 9, pp. 1943–1949, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. L. Wang and X. Chen, “Positive solutions for discrete boundary value problems to one-dimensional p-Laplacian with delay,” Journal of Applied Mathematics, vol. 2013, Article ID 157043, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. Henderson and R. Luca, “On a multi-point discrete boundary value problem,” Journal of Difference Equations and Applications, vol. 19, no. 4, pp. 690–699, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. J. Henderson and R. Luca, “Existence of positive solutions for a system of second-order multi-point discrete boundary value problems,” Journal of Difference Equations and Applications, vol. 19, no. 11, pp. 1889–1906, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. J. Henderson and R. Luca, “On a second-order nonlinear discrete multi-point eigenvalue problem,” Journal of Difference Equations and Applications, vol. 20, no. 7, pp. 1005–1018, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. J. Henderson, R. Luca, and A. Tudorache, “Multiple positive solutions for a multi-point discrete boundary value problem,” Communications, Faculty of Sciences, University of Ankara. Series A1: Mathematics and Statistics, vol. 63, no. 2, pp. 59–70, 2014. View at Google Scholar